It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Straterra
Jan 29, 2003
It's not always easy for the body and brain to get used to new medication. Talk to your doctor, but be aware that you may just have to hang tight for two to three weeks to see how things settle down - or don't.

I'm a good case in point - I just started using Adderall last week and the first three days were awful. Although I was only using 5 mg twice a day, my body felt slightly nauseous and fluttery and disconnected, and I couldn't seem to think without drifting off into a cloud. And I was sleepy. *But* I did note that all the storm of thoughts had subsided. Then over the last three days, the physical side effects started lessening - in fact, as I've doubled the dose, almost all of the bad stuff has disappeared. And that's just the first six days!

It's a lot more upsetting when it's a child who's affected in this way, I know. But make sure you're communicating with your doctor clearly - and see if you can give yourself some time.

Good luck and hang in there!

EllayGuy





All times are GMT -7. The time now is 05:03 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!